# SDR HEEA116943

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 2,837 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 2200 · Auto Flight System
- Part: Control Switch
- Condition: Malfunctioned
- Location: Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  AFTER RELEASING THE FORCE TRIM BUTTON AT (4), CYCLIC WOULD COME AFT.  MAINTENANCE INSPECTED THE AIRCRAFT, CONNECTED A HYDRAULIC MULE AND WORKED ALL CONTROLS.  THEY WERE UNABLE TO DUPLICATE THE DISCREPANCY.
